# SDR CA140407013

- Difficulty date: March 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 67,182 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Gear
- Condition: Wrong Part
- Location: Vent Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ATTEMPTING TO RIG A NACELLE VENT DOOR, IT WAS DISCOVERED THAT THE ACTUATOR HAD A DIFFERENT GEAR RATIO THAN IS REQUIRED.  INVESTIGATION REVEALED THAT THE ACTUATOR, PN 85891-02, CAME FROM THE MFG WITH DIFFERENT MODEL NUMBERS THAT DENOTE DIFFERENT GEAR RATIOS, MODEL 550FJ IS 25:1, MODEL 550CT IS 12.5:1.  THE OFFENDING ACTUATOR HAD A DATA PLATE THAT DID NOT INCLUDE A MODEL NUMBER, JUST PN AND S/N.  THE INCORRECT MODEL ACTUATOR WAS THE ONLY ONE IN STOCK AND HAS BEEN QUARANTINED AND IS SLATED FOR SCRAP.
